Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from low grade fever with vomiting, low appetite and night sweats. What should I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 726 Questions
For the past three week low grade fever with vomiting, low appetite, and night swets.
The blood work shows high white cell (0000) and high ERS 144. Sugar level is at 86 (fasting).
Xray on the abdominal showed nothing so far.
Posted Sun, 11 Nov 2012 in General Health
Answered by Dr. Kulbir Singh 2 hours later
Hello and thanks for posting the query
Your white cell count and ESR are too high which in short indicates infection in your body. And due to infection you are getting fever for the time.

As you are suffering from vomiting there is more provability that infection in present in your GI track in form of Typhoid fever, Peptic ulcers or inflammation of the track.

To get rid from this problem you needs:
1. A proper effective course of antibiotic with other conservative treatment.
2. Antiemetic Drugs like Ondansetron for vomiting.
3. Paracetamol for fever.
4. PPI inhibitors like Pantaparazole for gastric discomfort.
5. Keep your self hydrated. Use boiled water or RO filter water.
6. Take light food in multiple doses. Make sure that food is made fresh.
7. Can take all kind of fruits.

Consult your Physician as soon as possible and get your treatment started in proper dose and duration as you need an immediate antibiotic to settle down the infection. There are batteries of other investigations you may need but it is better to go step by step. Keep following you doctor and advises given by him time to time.

Hope I have answered your query. I will be happy to answer your other query.
Best Wishes and get well soon.
Dr. Kulbir Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor